# SDR AALA202104229002

- Difficulty date: April 21, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N981NN
- Make and model: Boeing 737823
- Aircraft serial: 31230
- Aircraft time: 15,713 hours, 6,342 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LIGHTNING STRIKE ON RADOME SHORTLY AFTER TAKEOFF WITH DISCHARGE FELT THROUGH RUDDER PEDALS; NO OTHER INDICATIONS OR ISSUES, FLIGHT DECLARED EMERGENCY AND RETURNED TO FIELD AS A PRECAUTION. ACCOMPLISHED LIGHTNING STRIKE CHECK IAW WORKCARD 05-96-03, NO DEFECTS NOTED.
